# SDR ASAA9910129

- Difficulty date: May 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Damaged
- Location: Bs 344-360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANC - DURIG A-3 CHECK, FOUND E-2 RACK FORWARD UPPER SUPPORT HAD BEEN CUT BY CABLE JUST AFT OF STATION 344 TO 360 AND THE LOWER TIE SUPPORT CRACKED FROM STATION 344 FLOORBEAM FORWARD TO NEXT BEAM.  FERRIED A/C TO SEA AND REPAIRED PER EA 5310-01695.  (M)
